Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

160 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Have non alcoholic fatty liver. Vomited and got dark red dots under eyes, forehead. Concerned?

Answered by
Dr.
Dr. Grzegorz Stanko

General Surgeon

Practicing since :2008

Answered : 5770 Questions

default
Posted on Thu, 31 Jan 2013 in Liver and Gall Bladder
Question: I have non alcoholic fatty liver and the last few times I drank a lot I vomited violently and had dark red dots all under my eyes and my forehead, and yellow tint to my skin. It went away after a day or two.Should I be concerned?
doctor
Answered by Dr. Grzegorz Stanko 18 minutes later
Hello!

Thank you for the query.

This dots on your eyes and forehead could be caused either by blood vessels tear due to vomiting or by low blood clotting problem. Yellow tint of the skin can be a symptom of jaundice. As your liver is in not perfect condition, every alcohol usage makes it worse. You never know how much your liver can take, and the results may be fatal.
That is why in your case alcohol is rather not advised.
I suggest you to have liver tests performed (AST,ALT, GGTP) and bilirubin level, full blood work to see if your last alcohol intake did not cause major liver damage.

Hope this will help. Feel free to ask further questions.
Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,  
Medical Topics ,  

Recent questions on  Hepatotoxicity

doctor1 MD

I have been consuming alcohol for last 10 yeras. Last one year only intermittent consumption. LFT readings are high after consumption, gets within normal reading within 2 weeks of stopping. Stopped conumption on 25th January. LFT readings on 13th February was- Bilirubin total 0.6, direct 0.2. SGOT 37, SGPT 47. On 23rd February LFT showed elevated bilirubin - 1.2,0.3. 35, 44. No alcohol intake during the period. Ultrasound scan taken on 26th showed liver, normal in size, with fatty infiltration. From 26th February till 12th March consumed alcohol. LFT taken today 27th March shows, bilirubin 1.2. 0.3, Sgot 39, SGPT 42. Usally after abstainance for two weeks, bilirubin should have been well within normal levels. Does this indicate any liver damage or beginning stage of cirrhosis? kindly advise. Now after three weks bilirubin levels are again normal at 0.7.

doctor1 MD

Hi. I'm considering taking trenbolone acetate (briefly) to increase protein uptake for muscle development. I understand that, as long as I limit it to a brief period, there should be minimal side effects. What, exactly, are the side effects and is...

doctor1 MD

my daughter has many medical conditions, does not see any medical professional, is home bound, does not leave the house for anything. She is 31 years of age, has problems urinating (painful), extreme stomach pain, headache pain, anxiety and many...

doctor1 MD

Hi doctor, is kerablak cause side effects? because you said to continue the tablet for 6 months.Is there any healthy supplements to be taken to protect from that?

doctor1 MD

I was recently told that my liver enzymes are 10 times what they should be, resulting in "liver damage." I dont drink, dont smoke, dont have hepititas, and dont think I would have a FATTY LIVER. Im 35yrs old, 5ft 1 and weigh 130lbs. What would cause liver damage in a healthy person??? I am a hairstylist and perform the Brazilian Blowouts in the salon. Its a treatment with controversy surrounding levels of formaldahyde. Could breathing in the air in the salon have damaged my liver?

doctor1 MD

hi my cousin has been prescribed isotrettinion tablets, she has blocked arteries but has been given these tablets , she was given these before at a high dose , but her blood test showed that these tablets may of caused liver damage, she had a MRI scan and it showed she has got a fatty liver , they stopped her tablets for a few months, but have started her on a lower dose of 20mg, i have read that these tablets are used for severe acne and other problems .